In this paper we present a new type of non-local multi-point boundary value problems of Caputo type sequential fractional integro-differential equations. The paper shows that existence and uniqueness results can be obtained using standard tools of fixed point theorem. An application to illustrate the power of the obtained results on quantum information theory is discussed.
Digital Object Identifier (DOI)
Chergui, Djamila; Merad, Ahcene; M. Abdeldayem, Marwan; and Heindric, Archer
"Existence and Uniqueness for Multi-Term Sequential Fractional Integro-Differential Equations with Non-Local Boundary Conditions,"
Applied Mathematics & Information Sciences: Vol. 15
, Article 4.
Available at: https://dc.naturalspublishing.com/amis/vol15/iss3/4